RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC3413,
    author = {V. Pillwein},
    title = {{Positivity of certain sums over Jacobi kernel polynomials}},
    language = {english},
    abstract = {We present a computer-assisted proof of positivity of sums over kernel polynomials for ultraspherical Jacobi polynomials.},
    journal = {Adv. in Appl. Math.},
    volume = {41},
    number = {3},
    pages = {365--377},
    isbn_issn = {?},
    year = {2008},
    note = {doi:10.1016/j.aam.2007.12.001},
    refereed = {yes},
    length = {13}
    }